Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Beta blockers
    avatar
    Flamb65 posted:
    My father has had a aaa surgery recently and been put on beta blockers he is suffering all symptoms of them including dizziness, swelling of legs, shortness of breath, lethargy etc & yesterday suffered a turn maybe a TIA and has been admitted into hospital. The renal surgeon suggested he go off them, this morning he has suffered another Turn? How long will they take to get out of his system please if anyone has the answer?
    Reply
     
    avatar
    billh99 responded:
    Sorry to hear about your father.

    Unfortunately, no medical professional responds in this forum.

    You might ask your pharmacist.


    Helpful Tips

    Walk a Little
    Just taking a short walk can help your blood pressure. More
    Was this Helpful?
    2 of 2 found this helpful

    Helpful Resources

    Be the first to post a Resource!

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health General and Consultative Heart Care Center